Results 1 to 2 of 2
  1. #1
    tylerdurden99 is offline New Member
    Join Date
    Apr 2017
    Posts
    2

    Estrogen Side Effects

    Hey guys! So I've done about five cycles now but nothing crazy. Most of them were just 1ml a week of Test Cyp and my last one I threw some winny in there.

    Everything was going great, was in peak physical condition, and the test really helped me with lacrosse. Then I slipped some discs dead lifting about a year ago and I had to cut my cycle short. I ran 20mg Nolva for about 4 weeks after. Haven't been on anything since.

    Trouble is that in the last few months I've started experiencing some side effects associated with high estrogen. First I was adding a ton of body fat ( i went from 11% to 20-25% in a year), then I started pissing all the time but I didn't think it was that big a deal. Then I just developed gyno in the past 6 weeks.

    My back is better and I wanted to do another cycle but not sure what I should do. Can I run another one? If I get back on some AIs will my problems subside? What doses should I take?

    Thanks in advance for your wisdom!

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,246
    I replied to this post the other day don't mess with your hormones go get blood tested and fix the issue.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •